# SDR USAA2010010490019

- Difficulty date: January 2, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 31,493 hours, 11,194 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 491
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 29,714 hours, 10,637 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1195 - PHL - EES - MID CABIN ESCAPE DOOR AIR BOTTLE LOW, DETECTED BY CIDS PANEL.  MAINTENANCE SERVICED DOOR ASSIST BOTTLES AT BOTH RT MID DOORS.
